# SDR AALA202001069017

- Difficulty date: January 1, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 8,684 hours, 3,507 cycles
- System (JASC): 3242 · Brake
- Part: Cylinder
- Condition: Damaged
- Location: Lt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI-IN AFTER LANDING, TRAFFIC BEHIND REPORTED OCCASIONAL SPARKS OFF L BRAKE ASSEMBLY. REMOVED AND REPLACED LH MLG INNER CYLINDER, BOTH BRAKES, AND BOTH TIRES PER MCM 32-94-08.
